# SDR 9JLA2020120927052

- Difficulty date: November 23, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N440LN
- Make and model: Beech 400A
- Aircraft serial: RK189
- Aircraft time: 10,118 hours, 8,366 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 45AS63019009
- Part serial: 0562A
- Condition: Defective
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THEY WERE RECEIVING LESS THAN 5% OF AIRFLOW INTO THE CABIN FROM THE RT ENGINE PRESSURE SOURCE IN CRUISE FLIGHT.  RT ITT IS 30 DEGREES COOLER THAN THE LT ENGINE ITT.  BELOW 25000 FT RT ENGINE PRESSURE UNABLE TO PRESSURIZE CABIN ALONE.  THE MAINTENANCE VENDOR TROUBLESHOT SYSTEM AND DETERMINED THE RT PRSOV DEFECTIVE.  AN OVERHAULED PRSOV WAS INSTALLED.  OPERATIONS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
